# SDR DALA2025112008497

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 69,748 hours, 33,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. ATTACHED WOTH 2-SIDED TAPE AND NO LONGER MOUNTED TO SEAT. NEEDS TO BE REMOUNTED.  SECURED AS REQUIRED. (LP: 1311690)
